# SDR FDKA2009010300005

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,605 hours, 17,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT RON CLT.  BOTH OVER-WING EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE.  MX REPLACED THE NR 4 BATTERY PACK AND OPS CHECKED.
